# SDR SWAA2018061822832

- Difficulty date: June 11, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN TRACK CRACKED AT BS 767, RBL 14.  R&R TRACK PER SRM & DWG.
